Hi Boe! How have you been doing? Can you believe it's been a year since we've quit Tram? I'm still Tram Free...actually, I quit the other pills that I was prescribed along with Tram...even though I wasn't addicted to them, I was fed up with taking pills ..Isn't it funny how I was so afraid of getting hooked on muscle relaxers that I barely ever took them...while all along, Tram was taking hold of me in the worst way, simply because I believed my doctor when he said they weren't addictive.. I still have pain but not like the pain that Tram gave me. I feel like a new person and life is good. I'm not sure how often you drop in to check the board anymore...but I hope you're doing well. Happy 1 yr Anniversary, my friend! :)
Well, if it was due to the Tram...that certainly wouldn't surprise me....I think Tram is more trouble than it's worth. It's like those medicine commercials you see that sounds so benefitcial until a man or woman's voice starts talking all fast about all of the possible side effects...It's like: "You mean it's possible that I could have a trouble breathing? a black tongue? and a stroke? ....and all I'm trying to do is get rid of some heartburn????" LOL
I"m glad you're doing well, Boe.
HAPPY HOLIDAYS! :)
Hey Boe! I see you're still stopping by here and there. I haven't been on here in months but I stop by when I can.
What's this about ringing ears that I see posted back in Oct? Do you think it's from the Tram?
I haven't had any desire for any and doing well. I hope you are too! :)
I'm so glad you posted...I have ringing in my ears also..I don't think I had it before taking Tram. The good thing is I'm 7 mos. Tram free and tapering off benzo's...Almost done with that...Coming off the Tram was far worse than coming off the benzo's...
Peaceful wishes from California
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.